Skip to main content

Items where Author, Editor or other role is "Deano Cabrera, Alfredo"

Group by: Creator's name | Item Type | Date | No Grouping
Number of items: 32.

Deaño, Alfredo, Eijsvoogel, Bruno, Román, Pablo (2021) Ladder relations for a class of matrix valued orthogonal polynomials. Studies in Applied Mathematics, 146 (2). pp. 463-497. ISSN 0022-2526. (doi:10.1111/sapm.12351) (KAR id:80236)
Format: PDF Format: PDF

Deaño, Alfredo, SImm, Nicholas J (2020) Characteristic polynomials of complex random matrices and Painlevé transcendents. International Mathematics Research Notices, . Article Number rnaa111. ISSN 1073-7928. (doi:10.1093/imrn/rnaa111) (KAR id:80235)
Format: PDF Format: PDF

Deaño, Alfredo (2018) Large z Asymptotics for Special Function Solutions of Painlevé II in the Complex Plane. Symmetry, Integrability and Geometry: Methods and Applications, 14 (107). Article Number 107. ISSN 1815-0659. (doi:10.3842/SIGMA.2018.107) (KAR id:69536)
Format: PDF

Charlier, Christophe, Deaño, Alfredo (2018) Asymptotics for Hankel Determinants Associated to a Hermite Weight with a Varying Discontinuity. Symmetry, Integrability and Geometry: Methods and Applications, 14 . Article Number 18. ISSN 1815-0659. (doi:10.3842/SIGMA.2018.018) (KAR id:66333)
Format: PDF

Deaño, Alfredo, Huybrechs, Daan, Iserles, Arieh (2017) Computing Highly Oscillatory Integrals. Society for Industrial and Applied Mathematics ISBN 978-1-61197-511-6. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70212)

Deaño, Alfredo, SImm, Nicholas J (2017) On the probability of positive-definiteness in the gGUE via semi-classical Laguerre polynomials. Journal of Approximation Theory, 220 . pp. 44-59. ISSN 0021-9045. (doi:10.1016/j.jat.2017.04.004) (KAR id:58331)
Format: PDF Format: PDF

Bleher, Pavel M., Deaño, Alfredo, Yattselev, Maxim (2016) Topological expansion in the complex cubic log-gas model. One-cut case. Journal of Statistical Physics, 166 (3-4). pp. 784-827. ISSN 0022-4715. E-ISSN 1572-9613. (doi:10.1007/s10955-016-1621-x) (KAR id:64099)
Format: PDF Format: PDF

Bleher, Pavel M., Deaño, Alfredo (2016) Painlevé I double scaling limit in the cubic matrix model. Random Matrices: Theory and Applications, 05 (2). Article Number 1650004. ISSN 2010-3263. E-ISSN 2010-3263. (doi:10.1142/S2010326316500040) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70210)

Deaño, Alfredo, Huertas, Edmundo, Román, Pablo (2016) Asymptotics of orthogonal polynomials generated by a Geronimus perturbation of the Laguerre measure. Journal of Mathematical Analysis and Applications, 433 (1). pp. 732-746. ISSN 0022-247X. (doi:10.1016/j.jmaa.2015.08.002) (KAR id:51338)
Format: PDF

Deaño, Alfredo, Huybrechs, Daan, Opsomer, Peter (2016) Construction and implementation of asymptotic expansions for Jacobi-type orthogonal polynomials. Advances in Computational Mathematics, 42 . pp. 791-822. ISSN 1019-7168. E-ISSN 1572-9044. (doi:10.1007/s10444-015-9442-z) (KAR id:51339)
Format: PDF

Deaño, Alfredo, Kuijlaars, Arno B. J., Román, Pablo (2015) Asymptotic behavior and zero distribution of polynomials orthogonal with respect to Bessel functions. Constructive Approximation, 43 . pp. 153-196. ISSN 0176-4276. (doi:10.1007/s00365-015-9300-8) (KAR id:51340)
Format: PDF

Condon, Marissa, Deaño, Alfredo, Gao, Jing, Iserles, Arieh (2015) Asymptotic solvers for ordinary differential equations with multiple frequencies. Science China Mathematics, 58 (11). pp. 2279-2300. ISSN 1674-7283. (doi:10.1007/s11425-015-5066-5) (KAR id:51342)
Format: PDF

Deaño, Alfredo (2014) Large degree asymptotics of orthogonal polynomials with respect to an oscillatory weight on a bounded interval. Journal of Approximation Theory, 186 . pp. 33-63. ISSN 0021-9045. (doi:10.1016/j.jat.2014.07.004) (KAR id:51343)
Format: PDF

Condon, Marissa, Deaño, Alfredo, Gao, Jing, Iserles, Arieh (2014) Asymptotic solvers for second-order differential equation systems with multiple frequencies. Calcolo, 51 (1). pp. 109-139. ISSN 0008-0624. E-ISSN 1126-5434. (doi:10.1007/s10092-013-0078-4) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70213)

Asheim, Andreas, Deaño, Alfredo, Huybrechs, Daan, Wang, Haiyong (2014) A Gaussian quadrature rule for oscillatory integrals on a bounded interval. Discrete and Continuous Dynamical Systems - A, 34 (3). pp. 883-901. ISSN 1078-0947. (doi:10.3934/dcds.2014.34.883) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70211)

Deaño, Alfredo, Huertas, Edmundo, Marcellán, Francisco (2013) Strong and ratio asymptotics for Laguerre polynomials revisited. Journal of Mathematical Analysis and Applications, 403 (2). pp. 477-486. ISSN 0022-247X. (doi:10.1016/j.jmaa.2013.02.039) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70214)

Condon, Marissa, Deaño, Alfredo, Iserles, Arieh, Kropielnicka, Karolina (2012) Efficient computation of delay differential equations with highly oscillatory terms. ESAIM: Mathematical Modelling and Numerical Analysis (ESAIM: M2AN), 46 (6). pp. 1407-1420. ISSN 0764-583X. (doi:10.1051/m2an/2012004) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70216)

Bleher, Pavel M., Deaño, Alfredo (2012) Topological expansion in the cubic random matrix model. International Mathematics Research Notices, 12 (1). pp. 2699-2755. ISSN 1073-7928. (doi:10.1093/imrn/rns126) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70215)

Deaño, Alfredo, Huybrechs, Daan, Kuijlaars, Arno B. J. (2010) Asymptotic zero distribution of complex orthogonal polynomials associated with Gaussian quadrature. Journal of Approximation Theory, 162 . pp. 2202-2224. ISSN 0021-9045. (doi:10.1016/j.jat.2010.07.006) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70217)

Condon, Marissa, Deaño, Alfredo, Iserles, Arieh (2010) On systems of differential equations with extrinsic oscillation. Discrete and Continuous Dynamical Systems - A, 28 (4). pp. 1345-1367. ISSN 1078-0947. (doi:10.3934/dcds.2010.28.1345) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70218)

Deaño, Alfredo, Temme, Nico M. (2010) Analytical and numerical aspects of a generalization of the complementary error function. Applied Mathematics and Computation, 216 (12). pp. 3680-3693. ISSN 0096-3003. (doi:10.1016/j.amc.2010.05.025) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70219)

Condon, Marissa, Deaño, Alfredo, Iserles, Arieh (2010) On second order differential equations with highly oscillatory forcing terms. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 466 . pp. 1809-1828. ISSN 1364-5021. (doi:10.1098/rspa.2009.0481) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70220)

Deaño, Alfredo, Segura, Javier, Temme, Nico M. (2010) Computational properties of three-term recurrence relations for Kummer functions. Journal of Computational and Applied Mathematics, 233 (6). pp. 1505-1510. ISSN 0377-0427. (doi:10.1016/j.cam.2008.03.051) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70237)

Bueno, Maria Isabel, Deaño, Alfredo, Tavernetti, Edward (2009) A new algorithm for computing the Geronimus transformations for large shifts. Numerical Algorithms, 54 . pp. 101-139. ISSN 1017-1398. E-ISSN 1572-9265. (doi:10.1007/s11075-009-9325-9) (KAR id:70238)
Format: PDF

Condon, Marissa, Deaño, Alfredo, Iserles, Arieh (2009) On highly oscillatory problems arising in electronic engineering. ESAIM: Mathematical Modelling and Numerical Analysis (ESAIM: M2AN), 43 (4). pp. 785-804. ISSN 0764-583X. (doi:10.1051/m2an/2009024) (KAR id:70235)
Format: PDF

Deaño, Alfredo, Temme, Nico M. (2009) On modified asymptotic series involving confluent hypergeometric functions. Electronic Transactions on Numerical Analysis, 35 . pp. 88-103. ISSN 1068-9613. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70236)

Deaño, Alfredo, Huybrechs, Daan (2009) Complex Gaussian quadrature of oscillatory integrals. Numerische Mathematik, 112 (2). pp. 197-219. ISSN 0029-599X. (doi:10.1007/s00211-008-0209-z) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70233)

Deaño, Alfredo, Segura, Javier, Temme, Nico M. (2008) Identifying minimal and dominant solutions for Kummer recursions. Mathematics of Computation, 77 . pp. 2277-2293. ISSN 0025-5718. (doi:10.1090/S0025-5718-08-02122-4) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70232)

Deaño, Alfredo, Segura, Javier (2007) Global Sturm inequalities for the real zeros of the solutions of the Gauss hypergeometric equation. Journal of Approximation Theory, 148 (1). pp. 92-110. ISSN 0021-9045. (doi:10.1016/j.jat.2007.02.005) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70231)

Deaño, Alfredo, Segura, Javier (2007) Transitory minimal solutions of hypergeometric recursions and pseudoconvergence of associated continued fractions. Mathematics of Computation, 76 (258). pp. 879-901. ISSN 0025-5718. (doi:10.1090/S0025-5718-07-01934-5) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70230)

Deaño, Alfredo and Gil, Amparo and Segura, Javier (2006) Computation of real zeros of the Kummer function M(a;c;x). In: Mathematical Software - ICMS 2006 Second International Congress on Mathematical Software. Lecture Notes in Computer Science . Springer, Berlin, Germany, pp. 296-307. ISBN 978-3-540-38084-9. E-ISBN 978-3-540-38086-3. (doi:10.1007/11832225_30) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70227)

Deaño, Alfredo, Segura, Javier (2004) New inequalities from classical Sturm theorems. Journal of Approximation Theory, 131 (2). pp. 208-230. ISSN 0021-9045. (doi:10.1016/j.jat.2004.09.006) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70221)

This list was generated on Wed May 25 19:38:47 2022 BST.